CSpace
ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF HETEROGENEOUS NONLINEAR REACTING AND DIFFUSING SYSTEMS
SU, Y
1985
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume9Issue:3Pages:275-288
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1985AFV9800003
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28683
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
SU, Y. ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF HETEROGENEOUS NONLINEAR REACTING AND DIFFUSING SYSTEMS[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,1985,9(3):275-288.
APA SU, Y.(1985).ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF HETEROGENEOUS NONLINEAR REACTING AND DIFFUSING SYSTEMS.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,9(3),275-288.
MLA SU, Y."ASYMPTOTIC-BEHAVIOR OF SOLUTIONS OF HETEROGENEOUS NONLINEAR REACTING AND DIFFUSING SYSTEMS".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 9.3(1985):275-288.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[SU, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[SU, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[SU, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.